# SDR GTIA2017061201992

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 13,041 hours, 6,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAX DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED THE L4 PAX DOOR ASSIST BOTTLE IAW AMM 52-10-00.
